# SDR COMA0060237

- Difficulty date: March 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  DOWNLOCK PIN LEFT INSTALLED.  REMOVED DOWNLOCK PIN.
